# SDR SIMA20160304002

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 32,586 hours, 23,586 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341691
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD STIFFENER POST AT LBL 30 FAILED NDT INSPECTION.  FOUND A CRACK APPROX 10" LONG.  PERFORMED MAJOR REPAIR TO FS 202.75 BULKHEAD STIFFENER POST AT LBL 30 IAW REO 670-53-11-1132 DATED 2016 02 23.
